# SDR AALA201708259001

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 54,862 hours, 21,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR EMERGENCY EVACUATION SLIDE PACK IS LOOSE.  SECURED PACK.  OPERATIONAL CHECK GOOD.
